FROM OUR EXPERTS
Our readers ask some great questions about Migraine disease and other headache disorders here on HealthCentral's Migraine community. Ellen and I both answer questions in our community question and answer section . Dr. Krusz and I answer other questions in our Ask the Clinician column .
Some of the questions apply to many of our readers, and are great topics for discussion. So, every week, I bring you our Question of the Week. I hope you'll take a few minutes to look at these questions and the answers, then join us in discussion. One of the best things about online communities is the opportunity to share information and experiences.
This week's Question of the Week:
How would a benedryl shot help a 16+ hour migraine?
Join the discussion!
Here are some extra links for you:
Anatomy of a Migraine
Migraine and Headache Specialists - What's So Special?
Patient Recommended Migraine and Headache Specialists
Do you have questions? We have answers. Find the three pl...
The FDA issued a notice that one lot of hydrocodone bitartrate and acetaminophen tablets with a dosage of 10 mg/500 mg has been recalled because some of them may contain a higher dosage of acetaminophen.
The affected tablets were manufactured by Qualitest, a subsidiary of Endo Health Solutions, and are from Lot Number C1440512A, with an expiration date of 12/13. The tablets are approximately 16.51 mm in length, pink, capsule-shaped tablets, with "3600" debossed on one side of the tablet and "V" on the other.
Unintentional administration of tablets with increased acetaminophen content could result in liver toxicity, especially in patients on other acetaminophen containing medications, patients with liver dysfunction, or people who consume more than three alcoholic beverages a day.
If you are taking hydrocodone/acetaminophen in the 10/500 mg dosage and are not sure if your medication came from the recalled lot, check with your pharmacist.
Definition Hydrocodone and oxycodone are drugs that are mostly used to treat extreme pain. Hydrocodone/oxycodone overdose occurs when someone intentionally or accidentally take too much medicine containing these ingredients. A person may accidentally take too much of the medicine because they are not getting pain relief from their normal doses. There are several reasons why a person may intentionally take too much of this medication. It may be done to try to hurt oneself or to get high or intoxicated. See also: Overdose This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Poisonous Ingredient Hydrocodone and oxycodone belong to a class of narcotic ...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.